# SDR MWEA080060

- Difficulty date: April 24, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 58,392 hours, 47,679 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Lt Mlg Ww
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN.  FOUND 2 CHAFED HYDRAULIC LINES.  REMOVED AND REPLACED HYDRAULIC LINES ON LEFT WHEEL WELL.
